Generalized Stability Additive λ-Functional Inequalities With 3k-Variable in α-Homogeneous F-Spaces

Main Article Content

Ly Van An


In this paper, we study to solve two additive λ-functional inequalities with 3k-variables in α-homogeneous F spaces. Then we will show that the solutions of the first and second inequalities are additive mappings.

Article Details


  1. T. Aoki, on the Stability of the Linear Transformation in Banach Spaces, J. Math. Soc. Japan. 2 (1950), 64-66.
  2. L.V. An, Generalized Hyers-Ulam Type Stability of the 2k-Variable Additive β-Functional Inequalities and Equations in Complex Banach Spaces, Int. J. Math. Trends Technol. 66 (2020), 134–147.
  3. A. Bahyrycz, M. Piszczek, Hyers Stability of the Jensen Function Equation, Acta Math. Hungar. 142 (2014), 353-365.
  4. M. Balcerowski, On the Functional Equations Related to a Problem of Z. Boros and Z. Daróczy, Acta Math Hung. 138 (2013), 329–340.
  5. W. Fechner, Stability of a Functional Inequality Associated With the Jordan-von Neumann Functional Equation, Aequ. Math. 71 (2006), 149–161.
  6. P. Gavruta, A Generalization of the Hyers-Ulam-Rassias Stability of Approximately Additive Mappings, J. Math. Anal. Appl. 184 (1994), 431–436.
  7. A. Gilányi, On a Problem by K. Nikodem, Math. Inequal. Appl. 5 (2002), 707–710.
  8. A. Gilányi, Eine zur Parallelogrammgleichung äquivalente Ungleichung, Aequat. Math. 62 (2001), 303–309.
  9. D.H. Hyers, On the Stability of the Linear Functional Equation, Proc. Natl. Acad. Sci. U.S.A. 27 (1941), 222–224.
  10. J.R. Lee, C. Park, D.Y. Shin, Additive and Quadratic Functional in Equalities in Non-Archimedean Normed Spaces, Int. J. Math. Anal. 8 (2014), 1233-1247.
  11. H. Lee, J.Y. Cha, M.W. Cho, et al. Additive ρ-Functional Inequalities in β-Homogeneous F-Spaces, J. Korean Soc. Math. Educ. Ser. B: Pure Appl. Math. 23 (2016), 319–328.
  12. L. Maligranda, Tosio Aoki (1910–1989). In: Proceedings of the International Symposium on Banach and Function Spaces II Kitakyushu, Japan, pp. 1–23 (2006).
  13. C. Park, Y.S. Cho, M.-H. Han, Functional Inequalities Associated with Jordan-von Neumann-Type Additive Functional Equations, J. Inequal. Appl. 2007 (2007), 41820.
  14. W. Prager, J. Schwaiger, A System of Two Inhomogeneous Linear Functional Equations, Acta Math. Hung. 140 (2013), 377–406.
  15. C. Park, Functional Inequalities in Non-Archimedean Normed Spaces, Acta. Math. Sin.-English Ser. 31 (2015), 353–366.
  16. J. Rätz, On Inequalities Associated With the Jordan-Von Neumann Functional Equation, Aequat. Math. 66 (2003), 191–200.
  17. S. Rolewicz, Metric Linear Spaces, PWN-Polish Scientific Publishers, Warsaw, 1972.
  18. T.M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), 297–300.
  19. S.M. ULam, A Collection of Mathematical Problems, Volume 8, Interscience Publishers, New York, 1960.